# SDR ASAA2021081035679

- Difficulty date: August 10, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 45,496 hours, 13,425 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Faulted
- Location: L1 Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L1 WINDOW OVERHEAT, NOT IN SUNLIGHT. GROUNDED - YES. HARD FAIL PRESENT. WINDOW HEAT CONT LOGS SEVERAL WINDOW SENSOR FAULTS. SWITCHED TO SPARE SENSOR, FAULT CLEARED AND SYS OPS CKS NML PER B737-800 AMM 30-41-00, GND VERIFICATION SUCCESSFUL.
